MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V BLUSELECT 8.0, CUFFED, NON-FEN, W/WEDGE; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V BLUSELECT 8.0, CUFFED, NON-FEN, W/WEDGE; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Catalog Number 101/815/080
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: (b)(6).H3: the device was received for evaluation.The lot history was reviewed; no relevant nonconformities were identified that may have contributed to the reported complaint.Visual and functional tests were performed, which confirmed the complaint of the disconnected pilot balloon.The probable cause was due to an incomplete solvent coverage application during assembly in tijuana.There was no further action taken.
 
Event or Problem Description
It was reported that the patient's tracheostomy tube pilot line was found to be disconnected from pilot balloon.When reinserted into balloon, was noted to still hold pressure but decision made to change trach tube for safety purposes.The trach tube was defective.Pilot line should not disconnect from balloon; appears it was not glued properly by manufacturer.There was patient involvement and no patient harm/adverse event.

Brand Name
BLUSELECT 8.0, CUFFED, NON-FEN, W/WEDGE
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key23839419
Report Number3012307300-2025-13609
Device Sequence Number13251479
Product Code BTO
UDI-Device Identifier15019517077360
UDI-Public(01)15019517077360(17)280724(10)4413964
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number101/815/080
Device Lot Number4413964
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Initial Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown